# SDR BAQA082897

- Difficulty date: January 8, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,568 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Light
- Condition: Inoperative
- Location: Hsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT EMERGENCY LIGHT ON HSI.  SELECT PANEL INOPERATIVE.
